MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536570
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Reported event of "stent kinked." the complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix¿ pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the pancreatic duct on (b)(6) 2017.According to the complainant, during the procedure, while completing deployment, the physician noticed that the proximal end of the stent buckled.There were no patient complications reported of this event.The patient's condition at the conclusion of the procedure was reported to be "stable.".

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6389148
Report Number3005099803-2017-00561
Device Sequence Number536979
Product Code FGE
UDI-Device Identifier08714729857518
UDI-Public(01)08714729857518(17)20180228(10)19596083
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberM00536570
Device Catalogue Number3657
Device Lot Number19596083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1